# SDR AALA20141001006

- Difficulty date: September 26, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 46,117 hours, 7,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR SLIDE LIGHT L644 BROKEN.  CLEANED SOCKET & REPLACED LAMP FOR RT EXTERIOR SLIDE LIGHT.  OPERATIONS CHECKED NORMAL.
